Validating multiple structural change models–a case study
Article first published online: 27 JUL 2005
Copyright © 2005 John Wiley & Sons, Ltd.
Journal of Applied Econometrics
Volume 20, Issue 5, pages 685–690, July/August 2005
How to Cite
Zeileis, A. and Kleiber, C. (2005), Validating multiple structural change models–a case study. J. Appl. Econ., 20: 685–690. doi: 10.1002/jae.856
- Issue published online: 27 JUL 2005
- Article first published online: 27 JUL 2005
- Manuscript Revised: 28 DEC 2004
- Manuscript Received: 19 MAY 2004
The JAE Data Archive directory is available at http://qed.econ.queensu.ca/jae/datasets/zeileis002/ .
Please note: Wiley Blackwell is not responsible for the content or functionality of any supporting information supplied by the authors. Any queries (other than missing content) should be directed to the corresponding author for the article.